Publications in Scientific Journals:

W. Auzinger:
"Defect corrections for multigrid solutions of the Dirichlet problem in general domains";
Mathematics of Computation, 48 (1987), 471 - 484.

English abstract:
Recently, the technique of defect correction for the refinement of discrete solutions to elliptic boundary value problems has gained new acceptance in connection with the multigrid approach. In the present paper we give an analysis for a specific application, namely to finite-difference analogues of the Dirichlet problem for Helmholtz' equation, emphasizing the case of nonrectangular domains. A quantitative convergence proof is presented for a class of convex polygonal domains.

"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)

Created from the Publication Database of the Vienna University of Technology.